# SDR GTIA2024091338372

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,189 hours, 12,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSITS BOTTLE REQUIRES SERVICING -PAX L3 DOOR ASSIST BOTTLE HAS BEEN SERVICED TO THE REQUIRED PSI PER AMM 52-10-00. SVC LEVEL OK.
